# SDR SWAA2020102825621

- Difficulty date: October 24, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 41,071 hours, 20,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emregency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERABLE.  REPLACED RT EMERGENCY LIGHT BATTERY PACK, PER AMM 33-51-06.  EMERGENCY LIGHTS OPERATIONS CHECK GOOD.
